The log term of the Szegö kernal

Zhiqin Lu, Gang Tian

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

In this paper, we study the relations between the log term of the Szegö kernel of the unit circle bundle of the dual line bundle of an ample line bundle over a compact Kähler manifold. We prove a local rigidity theorem. The result is related to the classical Ramadanov conjecture.

Original languageEnglish (US)
Pages (from-to)351-387
Number of pages37
JournalDuke Mathematical Journal
Volume125
Issue number2
DOIs
StatePublished - Nov 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The log term of the Szegö kernal'. Together they form a unique fingerprint.

Cite this